# SDR CALA2025072406869

- Difficulty date: July 24, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N27255
- Make and model: Boeing 737-8
- Aircraft serial: 43440
- Aircraft time: 13,683 hours, 4,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1078850305BWC
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

26C WHITE EMERGENCY SEAT MOUNTED PATH LIGHT INOP MISSING.   WIRE STOWED.   EMERGENCY EXIT ROWS 21 AND 20 ARE  5 ROWS AWAY.  ONLY 1 LIGHT MISSING.   ALL OTHER PROXIMITY LIGHTS FORE/AFT OPS CHECK GOOD.  ACFT OK FOR CONTINUED SERVICE.  INSTALLED MISSING SEAT RACEWAY SHROUD PATH LIGHTING OPS OK TO CONTINUE.
